MAUDE Adverse Event Report: ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL PORTICO; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number PRT-29
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022,a 29mm portico valve was successfully implanted with mild-moderate paravalvular leak and it was thought that it would resolve over time as the valve settled into the anatomy.On (b)(6) 2022, the patient presented with dyspnea.An echocardiogram was performed and showed moderate central aortic regurgitation.A computed tomography (ct) done showed that that the valve frame looked constrained, which was not seen on post-implant echocardiogram and angiogram.The patient was scheduled for reintervention, however it has not been performed yet.The patient was reported to be in stable condition.
 
Additional Manufacturer Narrative
An event of mild paravalvular leak, moderate central aortic regurgitation and shortness of breath was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 29mm portico valve was successfully implanted with mild -moderate paravalvular leak and it was thought that it would resolve over time as the valve settled into the anatomy.The sizing of the valve was 80.3mm perimeter and area 504.4mm and the implant depth was 8mm ncc and lcc and there was there enough calcium distribution.The valve was heavily constrained on first deployment at around 2-3mm deployment with non uniform expansion.Therefore, they went deeper and got better valve expansion.On (b)(6) 2022, the patient presented with dyspnea.An echocardiogram was performed and showed moderate central aortic regurgitation.A computed tomography (ct) done showed that the valve frame looked constrained, which was not seen on post implant echocardiogram and angiogram.The patient is scheduled for reintervention, however it has not been performed yet.The patient was reported to be in stable condition.

Brand Name
PORTICO
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15540225
Report Number2135147-2022-01483
Device Sequence Number7046541
Product Code NPT
UDI-Device Identifier05415067012500
UDI-Public05415067012500
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2024
Device Model NumberPRT-29
Device Catalogue NumberPRT-29
Device Lot Number8222891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2022
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date10/04/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexUnknown